# SDR DL73K970138

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- System (JASC): 2710 · Aileron Control System
- Part: Controls
- Condition: Stiff
- Location: Ailerons
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERONS STIFF, NO BINDING FELT BUT RESISTANCE TO CONTROL WHEEL MOVEMENT GREATER THAN NORMAL.  REPLACED 'A' AND 'B' SYSTEMS RETURN FILTERS, CHECKED ROLL FORCE TRANSMITTER AND VISUALLY INSPECTED PULLEYS AND CABLES.
